# SDR FDEA202108192034

- Difficulty date: August 19, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACK AT   STATION XOS 750. LEFT HAND WING FIXED LEADING EDGE INTERNAL DOUBLER AT STATION XOS 750 REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
